# SDR FDEA2019040870771

- Difficulty date: April 7, 2019
- Submitted: April 9, 2019
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11F
- Aircraft serial: 48460
- Aircraft time: 82,150 hours, 19,954 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: MP0253198
- Condition: Corroded
- Location: Bs 1139-1179
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED @ STA.1159 LL 10 REPLACED DAMAGED SEAT TRACK AT STA. 1159 LBL 10 REF. MD-11 51-41-01-OG AND 53-00-52-  2R
